# SDR REXA2025020500133

- Difficulty date: November 24, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 46,115 hours, 35,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6003808733
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING OF PAD FWD UPPER AT FS310.00 PASSENGER DOOR SURROUND STRUCTURE (L1). FITTING OF PAD FWD UPPER AT FS310.00 PASSENGER DOOR SURROUND STRUCTURE (L1) WAS REPLACED PER CRJ 700 SRM 51-42-21-001-001-A01
